# SDR ZW0A0210601

- Difficulty date: October 21, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 11,247 hours, 5,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CABIN EGRESS LIGHT WAS INOPERATIVE.  REPLACED THE BULB.  CHECK-C 1-5-02 STL.  --CLOSED--
